TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
WillO'Wisp Offline
Member
I've been here a while
********
 
WillO'Wisp's Avatar
 
Gender: Other

Posts: 1,715
Join Date: December 31st 2009

Is Something Wrong? - March 14th 2010, 09:16 PM

I'm worried about my health the past few days.
My boobs hurt and are bloated, my period is due, but it is usually late.
Last night I was all shaky and really hot and sweaty, like getting a bad hot flash, I got it this morning too, maybe I didn't eat enough yesterday but I have a couple glasses of milk and that helped. I'm hot now too but it's hot in my room so that could be it.
I keep getting pretty bad cramps down there but there's no blood! What the heck? I took two Liquid Advils yesterday and another one today and it is just annoying me, I am bloated and gassy too so why is my period not here yet? Is it something else, is something wrong with me? Should I go to a doctor?
   
  (#2 (permalink)) Old
Em... Offline
smile; it looks good on you.
Experienced TeenHelper
******
 
Em...'s Avatar
 
Name: E
Gender: Other

Posts: 634
Join Date: June 16th 2009

Re: Is Something Wrong? - March 15th 2010, 01:56 AM

Hey JJ!
Well I really would not worry at all about this. I too get the same symptoms and they occur for about a week before my period is due. I think you should wait about one more week, and if you're experiencing the same symptoms without your period, I think then it would be wise to go to a doctor and check things out.
Though again, these symptoms are common, at least for me, and I generally take a few midol, so that might help as well.
Anywho, good luck with everything. Please take care. and I hope things get better soon.
   
  (#3 (permalink)) Old
TheLittleNinja Offline
I'm a secret ninja ;)
I've been here a while
********
 
TheLittleNinja's Avatar
 
Name: Claiiiiiiiiire
Gender: Female
Location: UK

Posts: 1,209
Blog Entries: 22
Join Date: January 20th 2009

Re: Is Something Wrong? - March 15th 2010, 07:25 PM

Hey There :]

I agree with the above poster - and I too get these symptoms a week in advance!

:]


I'm still alive.
Must have been a miracle
It's been one hell of a ride
Destination still unkown
It's a fact of life: If you make one wrong move with a gun to your head
You better walk the line or you'll be left for dead.


I'm a runaway train on a broken track
I'm the ticker on the bomb that you can't turn back
Thats right.
I got away with it all and I'm still alive.
Let the end of the world come tumbling down.
I'll be the last man standing on the ground
As long as hot blood runs through my veins
I'm still alive.
   
Closed Thread

Bookmarks

Tags
wrong

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.